Discussions By Condition: Medical Stories

stomach cramping

Posted In: Medical Stories 0 Replies
  • Posted By: Anonymous
  • December 11, 2006
  • 08:57 PM

I don't know that I have a missdiagnosis as much as no diagnosis. Ten years ago I was diagnosed with colon cancer and as a result I had fourteen inches of my colon removed and received chemo along with large doses of radiation. As a result I have frequent periods of diarrhea and a sudden need to evacuate especially after a meal due to the loss of the lower portion of the bowel, just above the rectum. However, in the past year I have began to experience severe stomach cramps and despite ct scans, endoscopy exams and numerous drugs such as omeprazole and others, I persist in my symptoms. Could the radiation have caused scaring which is just now showing up, or is there some other cause that doctors are missing. Any feed back would be appreciated.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?